MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-M4-44-155-44U
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946); Perforation of Vessels (2135)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
"e-mail notification received from core laboratory on (b)(6) 2025 reporting the following: migration of 20mm in proximal direction (new) note, as per the study database, this subject underwent an extension procedure on 16-jan-25.Device information is incomplete on the form but is as follows: 1) relaypro nbs - 28-m4-36-145-36u, 2310250198.2) relaypro nbs - 28-m4-44-155-44u, 2309150072.Ct scans (dated (b)(6)2024) and an x-ray angiography (dated (b)(6)2025) are available in the medidata database and can be shared upon request.Adverse event reported by the site in the study database for this subject so far: lactic acidosis, right bundle branch block, chronic hypertension, respiratory failure, volume overload, anemia, thrombocytopenia, leukocytosis, dysphagia, hyperkalemia, hypomagnesmia, sinus tachycardia, and surgical site bleeding requiring intervention (right groin puncture site oozing.Required sutures).There were no issues reported by the site following any of the implants or on the post-procedure assessments forms in the study database.The site has not reported any device deficiencies.Site have been advised of the core laboratory observation with a request to consider reporting an adverse event and/or device deficiency.An export of the information available in the study database for this subject to date has been provided separately.Additional information was provided from mcdougall donna, senior clinical study manager, on (b)(6)2025 stating that: the date of the ct that the core lab is reporting on is from (b)(6)2024, which is prior to the reported date of the extension implants (reported as (b)(6)2025 in the study database).I can confirm that the start dates for the majority of the reported adverse events took place prior to the extension implants.However, the event of sinus tachycardia had a reported start date of (b)(6)2025 and surgical site bleeding requiring intervention (description: right groin puncture site oozing.Required sutures.) had a start date of (b)(6)2025.Therefore, these two events occurred afterwards." patient outcome: "no migration event reported by the hospital/study site in the study database, so no outcome for this event is available.According to the study database the subject remains in the study.".
 
Additional Manufacturer Narrative
This complaint was involved with two devices.Device 1 is being reported under mdr 2247858-2025-00044, and device 2 is being reported under mdr 2247858-2025-00045.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"e-mail notification received from core laboratory on (b)(6) 2025 reporting the following: migration of 20mm in proximal direction (new) note, as per the study database, this subject underwent an extension procedure on (b)(6) 2025.Device information is incomplete on the form but is as follows: 1) relaypro - 28-m4-36-145-36u, 2310250198.2) relaypro - 28-m4-44-155-44u, 2309150072.Ct scans (dated (b)(6) 2024) and an x-ray angiography (dated (b)(6) 2025) are available in the medidata database and can be shared upon request.Adverse event reported by the site in the study database for this subject so far: lactic acidosis, right bundle branch block, chronic hypertension, respiratory failure, volume overload, anemia, thrombocytopenia, leukocytosis, dysphagia, hyperkalemia, hypomagnesmia, sinus tachycardia, and surgical site bleeding requiring intervention (right groin puncture site oozing.Required sutures).There were no issues reported by the site following any of the implants or on the post-procedure assessments forms in the study database.The site has not reported any device deficiencies.Site have been advised of the core laboratory observation with a request to consider reporting an adverse event and/or device deficiency.An export of the information available in the study database for this subject to date has been provided separately.Additional information was provided from (b)(6), senior clinical study manager, on (b)(6) 2025 stating that: the date of the ct that the core lab is reporting on is from (b)(6) 2024, which is prior to the reported date of the extension implants (reported as (b)(6) 2025 in the study database).I can confirm that the start dates for the majority of the reported adverse events took place prior to the extension implants.However, the event of sinus tachycardia had a reported start date of (b)(6) 2025 and surgical site bleeding requiring intervention (description: right groin puncture site oozing.Required sutures.) had a start date of(b)(6) 2025.Therefore, these two events occurred afterwards." patient outcome: "no migration event reported by the hospital/study site in the study database, so no outcome for this event is available.According to the study database the subject remains in the study.".
 
Additional Manufacturer Narrative
This complaint was involved with two devices.Device 1 is being reported under mdr-2247858-2025-00044, and device 2 is being reported under mdr-2247858-2025-00045.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key21450699
Report Number2247858-2025-00045
Device Sequence Number7874102
Product Code MIH
UDI-Device Identifier00843576149830
UDI-Public00843576149830
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/23/2025
Device Catalogue Number28-M4-44-155-44U
Device Lot Number2309150072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age71 YR
Patient SexFemale